# SDR ASAA0852981

- Difficulty date: May 26, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 5,077 hours, 1,487 cycles
- Engine: Ge CFM56*
- Engine time: 5,077 hours, 1,487 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29604
- Condition: Dirty
- Location: Nr 1 Eng Egt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE EGT HOT DAY MARGIN HAS NOT RECOVERED TO EXPECTED
LEVELS AFTER LAST COMPRESSOR WASH.  ALL OTHER PARAMETERS ARE
NORMAL.  COMPLETED T C 78273000, NO FAULTS LOGGED.  PRE CLEAN T49.5 S1 S4 106 61 67 128.  AFTER CLEANED 62 32 35 78.  DURING ENG RUN AFTER
3 MIN IDLE STAB 396 416 415 407.  NO FAULT LOGGED EEC BITE PASS.  TSR CLEARED REF LP 6434027 FOR PLT 20 CYCLE RECHECK PER MMS 77 21 00.
